# SDR VNAA202210201111

- Difficulty date: October 18, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Aircraft: N609NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15475
- Aircraft time: 6,132 hours, 5,480 cycles
- System (JASC): 5700 · Wing Structure
- Part: Slat
- Condition: Gouged
- Location: 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"GOUGE DAMAGE TO THE TRAILING EDGE OF THE #1 RH SLAT (P/N CC670Âˆ’12640Âˆ’4) AT SS144.9 REPORTED AT .0625"""" IN DEPTH FROM THE EDGE X .25"""" W. PERFORMED EDDY CURRENT INSPECTION PER NDTM PART 1 51-20-006 IN THE REWORKED AREA, NO CRACKS DETECTED.THIS ACTION COMPLIES WITH EA 21-C9-57-0434 SECTION 111 PERMANENT REPAIR STEP 5 REQUIREMENT."
